# SDR ABXA060196

- Difficulty date: July 5, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 43,973 hours, 36,911 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER P15 ON P11 PANEL FOR AUTO 1 CABIN ALTITUDE CONTROL TRIPPED, WOULD NOT RESET.   FOUND BURNED WIRING ADJACENT TO OUT FLOW VALVE A/C MOTOR. REMOVED, REPAIRED AND/OR REPLACED DEFECTIVE WIRING AS NECESSARY PER ABX 767 WDM 21-31-31, 21-31-21, 21-31-11 AND BOEING STANDARD WIRING PRACTICES 20-10-11 CABIN PRESS SYS NR 1 CHECK GOOD ON GROUND PER ABX 767 AMM 21-31-00-5.
